Illinois Journal of Mathematics

A note on normal index and maximal subgroups in finite groups

N. P. Mukherjee

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 2 (1975), 173-178.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050809

Digital Object Identifier
doi:10.1215/ijm/1256050809

Mathematical Reviews number (MathSciNet)
MR0379665

Zentralblatt MATH identifier
0303.20014

Subjects
Primary: 20D99: None of the above, but in this section

Citation

Mukherjee, N. P. A note on normal index and maximal subgroups in finite groups. Illinois J. Math. 19 (1975), no. 2, 173--178. doi:10.1215/ijm/1256050809. https://projecteuclid.org/euclid.ijm/1256050809


Export citation